# SDR HEEA0015198

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 407362005103
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW LEVEL LIGHT ON SWITCH STAYS ON.
